Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

benroberto

Member
  • Total Reviews

    0
  • Content Count

    52
  • Joined

  • Last visited

  • Days Won

    2

benroberto last won the day on April 7 2017

benroberto had the most liked content!

Community Reputation

22 Neutral

2 Followers

About benroberto

  • Rank
    Junior Member

Recent Profile Visitors

2,133 profile views
  1. 1 Week POST - uh oh uh oh.... I've been off accutane for one week and the comedones on my forehead are creeping back very quickly, just a few no where near as bad as before but as you can imagine being off accutane for 1 week and already having bumps come back it makes me wonder what it's going to potentially get back too. I'm really sad and very discouraged, the oil is already returning and I just cannot believe what is happening? I spent about £2000 - equivalent to like $3,500 - $4,000 dolla
  2. Hey, thought I'd reply to this message as it's nice and constructive, many posts on my log have been negative saying I don't have acne and a lot of messages I've received have been quite abusive, hence I didn't want to post again. I mean I have the choice to extend a further month but 4 1/2 months on 70mg has been tough and I don't like the sound of another month, I suppose we just have to stay positive and I pray it doesn't come back as bad as it was because it did ruin my life, I reminis ov
  3. So I finish accutane on thursday so I'm 5 days pretty much. If I'm honest the experience has been scarring (literally) today there was a little comedone on my forehead and what do I do I squeeze the crap out of it until I made my forehead BLEED. my skin is so red so patchy I feel flushed constantly and the worst part is the deepest blackheads have not come out on my course so I have a feeling I may need to have them extracted then PRAY they do not come back. I've been popping while on my cour
  4. I know it's hard but you really do just need to leave ur face alone. I read so much shit on here and people put so many creams and antibiotics and god knows what else on there face and it just does not work. Trust the healing power of your body and allow it to do its job, no harm in trying to speed it up but every time I try to heal scabs with ointments or creams I just get more breakouts because your skin just needs to BREATHE, forget the creams. I know it's hard and we've spoken so much abo
  5. I have very mild comedone acne yes, but it was very persistent tried for years to get rid of it and my dermatologist who is qualified said that this was the last option if I was open to it which I was. Stop posting on my log if your going to be unhelpful
  6. Day 95 and I'm just so sick of this shit. I'm past 3 months in now and my skin has never looked worse, it's not even pimples anymore it's the extreme redness and flushing which I know is going to end up being permenant because hey my luck is so fucking crap it will just happen to me. My skin is red, patchy, blotchy, peeling and raw in certain places, there are still bumps/ deep blackheads, pigmentation, HUGE pores and I never had any of this pre accutane my skin looks an absolute mess I can h
  7. Day 94 - hey guys, 23 days since last update so thought I'd report quickly, skin still breaking out, I mean my skin redness and flushing is so much worse since I started accutane, I saw improvement in month 1 for the bumps/comedones and my forehead is completly clear now. My chin still seems to be a problem area and I've been breaking out quite a fair bit around my mouth, I still have 1-2 blackheads left on my nose but my derm says they'll most likely have to be removed by a professional as t
  8. Day 71 - (Day 40 ~ 70mg) havent posted in 12 days im getting really bad at this now lol. My side effects are horrendous, the flushing is so severe whenever I leave the house I pretty much instantly break out in a sweat with a bright red face it is absolutely awful. I honestly at this moment in time consider accutane to of potentially been a mistake, the side effects are for real no joke they are so so sooooo intense it is literally unbearable and fair enough if your seeing results that's f
  9. Day 59 (Day 28 ~ 70mg) it's been 9 days since my last update and it's a really sad update today. My skin is just not getting better, in two days it will be two months on accutane. I picked up another prescription today for 4 weeks on 70mg again. My dermarologist couldn't see any improvement in the last month at all really and I agree. My skin has not changed throughout the whole course, it improved in the beginning but ever since the dosage bumped it's just the same, there are bumps everyw
  10. Day 50 - it's been about a week since I last updated, not much has changed but thought I'd do a quick update. The texture of my skin is still a little bumpy but soooooooo much better already, inflammatory acne is now completly non-existent I'm just left with some bumps here and there - I still don't have the results I want though, I'm not expecting completly clear skin but I want these bumps and the congested skin to clear up too. My friend mentioned today how much better my skin was looki
  11. Hey tom, glad your taking the plunge into accutane, the expirence is long and the side effects are kinda crazy but I hope it works out for you, just please be careful if you've ordered your medication of the internet, I just worry as I've heard many horror stories! glad someone is still reading!! good luck!
  12. Day 44 (Day 13 ~ 70mg) Nearly two weeks on 70mg now! The flushing has definitely died down which I'm pleased about, eczema covers my entire body now and most of my daily routine includes me applying steroid creams and oilatium creams to the affected areas. I've got a huuuuuuuuuge spot by the side of my mouth that I attempted to pop and couldn't so it got super super swollen then I pricked it lightly with a needle and all off the crap and gunk came out of it but now the next day it is extremely r
  13. Day 40 *(Day 9 ~ 70mg) - Haven't updated in 10 days so thought I would share some new side effects and skin changes on 70mg. These past 9 days have been extremely hard on me, my side effects have worsened and my luck its the longest bank holiday of the whole year so I can't even turn to a doctor/dermatologist in wake of the side effects worsening even MORE. Side Effects - Now, before accutane (I'm sure it was just after my treatment of doxycycline that I had to stop due to it causing such horr
  14. This drug is seriously difficult to be on though, it really is pushing me to my limits. Makes my mood swing so much and I'm so angry and tired all the time - but I won't ever take this opportunity for granted as I'm so lucky to have been put on this drug and I will remain positive
×